# SDR TWAA9806704

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 370-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING C-CHECK, FOUND SKIN BELOW FWD CARGO DOOR SILL SCRATCHED AT STATION 370 TO 427, L29R TO 28R.  MINOR SKIN DAMAGE.  ROUNDED OUT AND TAPERED SCRATCHES AND TREATED PER SRM 53-04, FIG 38.  (M)
